# SDR 9720925517

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517US
- Make and model: Boeing 757251
- Aircraft serial: 23205
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE GENERATOR INDICATION LIGHT ILLUMINATED.  DISCONNECTED RIGHT GENERATOR AND ATTEMPTED TO START APU.  APU FAILED TO START.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT IDG AND GENERATOR, OPERATIONAL CHECK OK.
